# SDR SWAA2025072180824

- Difficulty date: June 12, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 661CB.  REPAIRED ACCESS PANEL 661CB IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
